MAUDE Adverse Event Report: AMO UPPSALA AB HEALON GV PRO; AID, SURGICAL, VISCOELASTIC

AMO UPPSALA AB HEALON GV PRO; AID, SURGICAL, VISCOELASTIC
Model Number TG85ML
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted; give date: n/a (not applicable).The healon gv pro is not an implantable device.If explanted; give date: n/a (not applicable).The healon gv pro is not an implantable device.The device is not returned; therefore, a failure analysis of the complaint device cannot be completed.A review of the device record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.An attempt has been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a customer used healon gv pro and noticed white specs in the patient's eye.The white specs seemed to come out during irrigation/aspiration (i/a).The lens was implanted fine.As of now, no known visual issues.No known patient injury.No other information was provided.
 
Additional Manufacturer Narrative
Additional information: products were not returned however two images of the alleged particle were provided.Analysis of the images did not reveal any relevant information regarding the complaint event.The non-conformance /deviation within the device history record is unrelated to the issue reported by the customer.As a result there is no indication of a product quality deficiency.All devices meet material, assembly, and performance specifications at the time of product release.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Section d9: device available for evaluation? yes.Returned to manufacturer on: aug.25, 2022.Section h3: device evaluated manufacturer? yes.Device evaluation: complaint sample consisted of a glass cylinder and a plunger rod attached.No healon solution remaining.As no material finds were found within the complaint sample, no instrumental analysis for identification of any foreign material was carried out.The material finds observed by the customer were not returned for analysis.Based upon the visual inspection of the returned product, there is no indication that the customer's observation is due to an issue with the healon gv pro product.Therefore, the customer's report is not confirmed by this investigation.As this investigation has not observed the foreign material reported by the customer, then no product defect (material finds in the solution) can be confirmed.Based upon the visual inspection of the returned product, there is no indication that the customer's observation is due to an issue with the healon gv pro product.Therefore, the customer's report is not confirmed by this investigation and no product defect has been observed.Based on the information obtained, there is no indication of product malfunction or product deficiency.Johnson & johnson surgical vision will continue to monitor this type of complaints per global complaint trending.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
HEALON GV PRO
Common Device Name
AID, SURGICAL, VISCOELASTIC
Manufacturer (Section D)
AMO UPPSALA AB
rapsgatan 7
uppsala, uppsala län 754 5 0
SW  754 50
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key14887780
Report Number3012236936-2022-01682
Device Sequence Number17480772
Product Code LZP
UDI-Device Identifier05050474651654
UDI-Public(01)05050474651654(17)240228(10)UJ31169
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P810031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2024
Device Model NumberTG85ML
Device Catalogue Number10240014
Device Lot NumberUJ31169
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2022
Supplement Date Received by Manufacturer08/09/2022
01/10/2023
Initial Report FDA Received Date07/01/2022
Supplement Report FDA Received Date08/09/2022
01/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown